Journal of Applied Mathematics

Journal of Applied Mathematics / 2001 / Article

Open Access

Volume 1 |Article ID 373078 | https://doi.org/10.1155/S1110757X01000183

Suheil A. Khuri, "A Laplace decomposition algorithm applied to a class of nonlinear differential equations", Journal of Applied Mathematics, vol. 1, Article ID 373078, 15 pages, 2001. https://doi.org/10.1155/S1110757X01000183

A Laplace decomposition algorithm applied to a class of nonlinear differential equations

Received24 Jan 2001
Revised22 Jun 2001

Abstract

In this paper, a numerical Laplace transform algorithm which is based on the decomposition method is introduced for the approximate solution of a class of nonlinear differential equations. The technique is described and illustrated with some numerical examples. The results assert that this scheme is rapidly convergent and quite accurate by which it approximates the solution using only few terms of its iterative scheme.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views985
Downloads2645
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.